# SDR MASA200700267

- Difficulty date: May 13, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 23,641 hours, 17,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Roller
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2748 PHX - MAIN PAX DOOR WILL NOT OPEN OR CLOSE.  MX FOUND CAM ROLLER CRACKED AND CHANGED OUT.
